Tokyo Journal of Mathematics

Collisions of Markov Processes

Narn-Rueih SHIEH

Full-text: Open access

Abstract

Let $X_1$ and $X_2$ be two independent Hunt processes which take values in a metric space and have the same transition density functions with respect to a reference measure. We describe explicit conditions on the transition density functions so that $X_1$ and $X_2$ have collisions with positive probability or with probability one or do not have any collision. The applications to Lévy processes, diffusions driven by s.d.e.'s and Brownian motions on fractals are exhibited.

Article information

Source
Tokyo J. Math., Volume 18, Number 1 (1995), 111-121.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043612

Digital Object Identifier
doi:10.3836/tjm/1270043612

Mathematical Reviews number (MathSciNet)
MR1334709

Zentralblatt MATH identifier
0832.60079

Citation

SHIEH, Narn-Rueih. Collisions of Markov Processes. Tokyo J. Math. 18 (1995), no. 1, 111--121. doi:10.3836/tjm/1270043612. https://projecteuclid.org/euclid.tjm/1270043612


Export citation